# SDR AU000401

- Difficulty date: May 23, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C98
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10349276TCM
- Condition: Faulty
- Location: Magneto/Distribu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAGNETO CAPACITOR FAULTY.  CAPACITOR WAS A NEWLY FITTED ITEM.
